# SDR AALA20170303004

- Difficulty date: March 1, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N922NN
- Make and model: Boeing 737823
- Aircraft serial: 29754
- Aircraft time: 13,045 hours, 5,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY EXIT LIGHT AT R1 DOOR HAS A DETACHED LENS COVER. REPLACED EXIT LIGHT ASSEMBLY IAW AMM 33-51-01. OPERATIONAL CHECK GOOD.
